# SDR AALA981217

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CLIP CRACKED BEHIND F/E DESK AT STRINGER 15R AT STATION 277.  REMOVED AND REPLACED STRINGER CLIP AS PER SRM 51-10-1.  (M)
